# SDR SWAA071019

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 10,256 hours, 5,738 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 415A8900139
- Condition: Shorted
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPARKS FROM FWD GALLEY POWER PANEL.  FOUND GALLEY POWER LIGHT ASSY SHORTED.  REMOVED AND REPLACED LIGHT ASSY PER MM.
